Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron Side Effects

Posted by john on March 28, 1999, at 20:36:36

In reply to Re: Remeron Side Effects, posted by quilter on March 27, 1999, at 16:09:55

I had to get off of Remeron after 7 weeks due to
lots of pain in my legs. This side effect came as
a suprise, as I have strong, healthy legs. I think it had something to due with excess seratonin
in my body. Too bad the seratonin wasn't in my brain: remeron wasn't particularly effective in helping my depression.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:john thread:3841